On functional versions of the arc sine laws

István Berkes, Siegfried Hörmann, Lajos Horváth

Research output: Contribution to journalArticle

LanguageEnglish
Pages109-126
JournalJournal of theoretical probability
Volume23
DOIs
StatusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On functional versions of the arc sine laws. / Berkes, István; Hörmann, Siegfried; Horváth, Lajos.

In: Journal of theoretical probability, Vol. 23, 2010, p. 109-126.

Research output: Contribution to journalArticle

Berkes, István ; Hörmann, Siegfried ; Horváth, Lajos. / On functional versions of the arc sine laws. In: Journal of theoretical probability. 2010 ; Vol. 23. pp. 109-126
@article{4f3f4df77a354e3ca0957f6ee94fb755,
title = "On functional versions of the arc sine laws",
author = "Istv{\'a}n Berkes and Siegfried H{\"o}rmann and Lajos Horv{\'a}th",
year = "2010",
doi = "10.1007/s10959-008-0181-7",
language = "English",
volume = "23",
pages = "109--126",
journal = "Journal of theoretical probability",
issn = "0894-9840",
publisher = "Springer New York",

}

TY - JOUR

T1 - On functional versions of the arc sine laws

AU - Berkes,István

AU - Hörmann,Siegfried

AU - Horváth,Lajos

PY - 2010

Y1 - 2010

UR - http://www.springerlink.com/content/77pr24938161126k/

U2 - 10.1007/s10959-008-0181-7

DO - 10.1007/s10959-008-0181-7

M3 - Article

VL - 23

SP - 109

EP - 126

JO - Journal of theoretical probability

T2 - Journal of theoretical probability

JF - Journal of theoretical probability

SN - 0894-9840

ER -